Asymptotic expansion of solutions of Laplace-Beltrami type singular operators

Tom 113 / 1995

Maria E. Pliś Studia Mathematica 113 (1995), 25-42 DOI: 10.4064/sm-113-1-25-42

Streszczenie

The theory of Mellin analytic functionals with unbounded carrier is developed. The generalized Mellin transform for such functionals is defined and applied to solve the Laplace-Beltrami type singular equations on a hyperbolic space. Then the asymptotic expansion of solutions is found.

Autorzy

  • Maria E. Pliś

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek